MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 07/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The patient destroyed the plexiglass ring with his knee and was not fixed during the examination.The patient should be fixed and observed at any time according to the instructions for use somatom | syngo ct vb20 (print no.Hc-c2-058.621.10.02.02, page 90, chapter 2.3.6 ¿ safety information ¿ during system movements).Caution box: unintentional patient movement! injury to the patient.Always fix and observe the patient during the measurement.Somatom | syngo ct vb20 (print no.Hc-c2-058.621.10.02.02, page 91, chapter 2.3.6 ¿ safety information ¿ during system movements).Warning box: incorrect patient positioning, unintended patient movement, and unobserved movement of the patient table or gantry! injury to the patient, for example, contusions of the patient's extremities and unusable radiation.Always fix the patient with accessories, as described in the instructions for use, to avoid unintentional patient movement.For example, use restraint straps and arm supports.Monitor the patient continuously as long as the table top and gantry are moving.Take special care if the tilt of the gantry is anything other than zero degrees or the table height is anything other than the isocenter.Make sure that nothing can get caught while the table or gantry are moving.For example, parts of the body or clothing, any needles, infusion tubes, respiration tubes, catheters, ecg cables, or sheets and blankets.Follow the markings and labels on the equipment.Press a stop key if an injury to the patient can occur.As there is no systematic or design issue identified and the system works as specified, no further measures are deemed necessary.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom force ct system.On (b)(6) 2024, a patient lifted his leg while scanning and broke the sealing ring (scan window).The patient suffered a small abrasion on his leg.The minimal abrasion did not require medical intervention and the patient was in good condition.

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 ~or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 ~or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843231631
MDR Report Key19840174
Report Number3004977335-2024-00091
Device Sequence Number20787489
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public(01)04056869006956
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10742326
Device Catalogue Number10742326
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age86 YR
Patient SexMale